Kefir side effects? Yellow urine and vaginal discharge. by blackcat88 ..... Kefir Grain Support Forum
Date: 3/22/2014 2:48:25 AM ( 9 years ago ago)
I have been having thrush symptoms (vaginal/vulval irritation, discharge and burning) for the past three months, and after a doctors exam about a month ago I was told the results showed a "major candida overgrowth" (their words). I used an OTC fungal cream and it cleared up and I had a happy snatch for 3 glorious weeks.
I started drinking milk kefir a week ago. Before I started, I had slight vaginal/vulval irritation with clear discharge.
During the week, I have noticed my urine is bright yellow, the Vaginal/vulval irritation has gotten much worse, and my vaginal discharge is also bright yellow. I've never had this before.
I am not taking vitamins, the only change in my diet is the kefir. Is this what is causing the yellow urine and discharge? Am I having a herxheimer reaction? Should I push through in the hopes that this clears up once and for all? Any thoughts?
<< Return to the standard message view
fetched in 0.20 sec, referred by www.curezone.org/forums/fmp.asp?i=2160916